# SDR SWAA091504

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 39,959 hours, 32,537 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT KEEL BEAM CORRODED AT BS 769.  REPAIRED BEAM PER SWA EA.
